sexologist-icon
Emergency contraceptive pill
My wife took ipill at 4th day of her period when we had unprotected sex. And she is having abdominal pain and bleeding from 2nd day after taking pill. Today is third day and still she's in pain.What is the reason for this pain?
46 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Normal. Hence need not worry and take stress.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Normal
Health Tips
Reach Practo profile for further assistance. Consultant Obstetrician and Gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.